# SDR DALA1305880189

- Difficulty date: March 5, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 75,361 hours, 10,818 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T5139
- Condition: Cracked
- Location: Bs 1439
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1439, LBL 24-27 FLOORBEAM LOWER CHORD CRACKED.  REPAIRED IAW ERA 509192-14 REV ORG.
